# SDR 95FDEA01180

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Crack
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED AT BS 460, RBL 12 - 23, WL 208.5.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER SRM 53-10-1 AND 53-10-08.
